Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 172, NWS Fort Worth, TX

June 14, 2007Bell County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 14, 2007, 2:32 PM CDT for Bell County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 14, 2007, 2:32 PM CDT (19:32 UTC)
Expired
Jun 14, 2007, 5:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Bell County, TX

The radar

The Ft Hood radar (KGRK), 36 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:27 PM CDTFLASH FLOODBelton, TXSOME STREET FLOODING REPORTED IN BELTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 141934
FFWFWD
TXC027-142230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
232 PM CDT THU JUN 14 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 530 PM CDT

* AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
VERY HEAVY RAIN FROM A LARGE CLUSTER OF THUNDERSTORMS CENTERED 3 
MILES SOUTHWEST OF BELTON.  THIS ACTIVITY WAS STATIONARY.  TOTAL 
RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE NEAR 
TEMPLE...BELTON...SALADO...INCLUDING INTERSTATE 35.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROY...
  TEMPLE...NOLANVILLE...MORGANS POINT RESORT...KILLEEN...HARKER
  HEIGHTS...FORT HOOD AND BELTON

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3088 9762 3091 9783 3105 9791 3132 9742
      3124 9735 3127 9729 3126 9726 3100 9709
      3089 9728 3094 9741

$$


77
3 follow-up statements
000 
WGUS74 KFWD 142032
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT THU JUN 14 2007

TXC027-142230-
BELL TX-
331 PM CDT THU JUN 14 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR BELL
COUNTY...

AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS 
LOCATED ABOUT 6 MILES SOUTH OF BELTON...MOVING SOUTHEAST AT 15 MPH.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3088 9762 3091 9783 3105 9791 3132 9742
      3124 9735 3127 9729 3126 9726 3100 9709
      3089 9728 3078 9733

$$



77
000 
WGUS74 KFWD 142144
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CDT THU JUN 14 2007

TXC027-142230-
BELL TX-
444 PM CDT THU JUN 14 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR ALL 
OF BELL COUNTY...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
MORE THUNDERSTORMS APPROACHING THE COUNTY.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 29 MILES NORTHWEST OF 
KILLEEN TO 43 MILES SOUTHWEST OF KILLEEN...OR ALONG A LINE EXTENDING 
FROM 21 MILES NORTHWEST OF COPPERAS COVE TO BURNET...MOVING EAST AT 
35 MPH.

ADDITIONAL RAINFALL AMOUNTS OF OVER AN INCH ARE POSSIBLE IN THE 
WARNED AREA TO ADD TO THE RAIN THAT HAS ALREADY FALLEN. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3088 9762 3091 9783 3105 9791 3132 9742
      3124 9735 3127 9729 3126 9726 3100 9709
      3089 9728 3078 9733

$$
000 
WGUS74 KFWD 142223
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT THU JUN 14 2007

TXC027-142232-
BELL TX-
522 PM CDT THU JUN 14 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM CDT FOR BELL
COUNTY...

MORE RAIN IS HEADING FOR WESTERN BELL COUNTY...SO SOME FLOOD PRONE 
AREAS MAY EXPERIENCE MORE NUISANCE FLOODING BUT THE HEAVY RAIN 
APPEARS TO BE OVER FOR THE NEAR FUTURE.

LAT...LON 3088 9762 3091 9783 3105 9791 3132 9742
      3124 9735 3127 9729 3126 9726 3100 9709
      3089 9728 3078 9733

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 1:26 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 14, 1:26 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
126 PM CDT THU JUN 14 2007

.UPDATE...
126 PM
WILL CHANGE WORDING TO INCLUDE SOME SEVERE PLUS THE PREVIOUSLY
MENTIONED HEAVY RAIN. WITH MID LEVEL LAPSE RATES SO STEEP...SOME OF
THE STORMS HAVE SHOWN A QUICK SURGE UP LIKELY PRODUCING HAIL AND
POSSIBLY DAMAGING WINDS. WITH LOW WIND SHEAR PROFILES...THEY ARE NOT
MOVING VERY RAPIDLY AND RAIN THEMSELVES OUT AFTER A SCAN OR TWO.
PULSE SEVERE STORM CELLS ARE GENERALLY NOT LONG LIVED...BUT THEY CAN
CAUSE TROUBLE.      84

&&

.PREV UPDATE...
1136 AM
WILL NOT UPDATE AT THIS TIME...PACKAGE LOOKS GOOD. STILL EXPECTING
CONVECTION TO BREAK OUT MID TO LATE AFTERNOON AND CONTINUE INTO THE
EVENING. 84

.AVIATION...
626 AM
TRICKY FCST LIKE A FEW WEEKS AGO...AS UPPER LOW MEANDERS SE TOWARD
SRN OK/NRN TX NEXT 24 HRS AND LINGERS FOR SEVERAL DAYS. ONGOING
LINEAR...WEAK SHRA/TSRA WILL LIKELY CONT TO WEAKEN AS IT APPROACHES
I-35 CORRIDOR WITH LOSS OF 25-30 KT LLJ FEED. HOWEVER...WITH DAYTIME
HEATING AND OUTFLOW...EXPECT SOME VFR CIGS/SHRA AROUND THRU 18Z TDY.

AFTRWDS...TIMING EXACT PD(S) FOR TS/TSRA DIFFICULT ATTM. WILL GO
WITH BEST ODDS OF VCTS/CB WITH VFR CIGS IN 21Z-06Z TIME FRAME AFTR
BEST DAYTIME HEATING. ITS PSBL IT COULD BEGIN SOONER...BUT DONT
HAVE THE CONFIDENCE FOR THAT OR ANY TEMPO TSRA PD(S) ATTM. WILL
MAINTAIN VCSH AFTR 06Z FRI. LOOK FOR PLENTY OF AMD(S) TO TAFS NEXT
24 HRS.

&&

.PREV DISCUSSION... /ISSUED 410 AM CDT THU JUN 14 2007/

DISCUSSION...WX PATTERN EXPECTED TO BECOME MUCH MORE ACTIVE OVER
THE NEXT SEVERAL DAYS AS UPPER LOW MEANDERS ACROSS THE REGION
THROUGH THE WEEKEND. AREA RADARS ALREADY SHOWING SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE WESTERN HALF OF THE CWA EARLY THIS
MORNING...THE FIRST OF SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS
EXPECTED THROUGH SUNDAY. WATER VAPOR IMAGERY SHOWS CENTER OF UPPER
LOW POSITIONED ACROSS FAR SOUTHWESTERN KANSAS AND ACROSS THE OK/TX
PANHANDLES. ONE DISTINCT S/W IS NOTED ROTATING THROUGH NORTHEAST
NEW MEXICO AND WILL CONTINUE TO MOVE EAST INTO SOUTHWEST OKLAHOMA
LATER TODAY. AT THE SFC...WEAK SFC LOW IS LOCATED JUST SOUTHWEST
OF WICHITA FALLS...WITH SFC BOUNDARY EXTENDING SOUTHWEST INTO THE
BIG BEND REGION. AS VORT MAX MOVES EAST THROUGH THE DAY...SFC
BOUNDARY WILL LIKELY FOLLOW...MOVING INTO THE WESTERN CWA LATER
THIS AFTERNOON. DYING COMPLEX OF THUNDERSTORMS IN SOUTHERN
OKLAHOMA WILL LIKELY LEAVE ONE OR MORE SIGNIFICANT OUTFLOW
BOUNDARIES LYING AROUND NEAR THE RED RIVER. THESE BOUNDARIES ALONG
WITH 3000J/KG MLCAPE AND INCREASING UPPER SUPPORT ALOFT FROM
APPROACHING SPEED MAX SHOULD ALLOW THUNDERSTORMS TO REDEVELOP LATE
THIS AFTERNOON AND EVENING ACROSS THE AREA. FAVORED AREAS WILL BE
NEAR THE RED RIVER AND ALONG EASTWARD MOVING SFC BOUNDARY. HAVE
RAISED POPS TO LIKELY MAINLY FOR LATE THIS AFTERNOON/EVENING AND
EARLY TONIGHT GIVEN THE CURRENT SCENARIO. GUIDANCE IS IN GOOD
AGREEMENT WITH SLOW MOVEMENT OF UPPER LOW...BUT GFS IS SUFFERING
FROM SIGNIFICANT FEEDBACK PROBLEMS WHICH APPEARS TO BE AFFECTING
ITS ABILITY TO REDEVELOP CONVECTION ONCE IT GETS ONE COMPLEX
GOING. GIVEN THAT...HAVE TRENDED THE FORECAST TOWARD THE NAM/SREF
AND WILL CONTINUE WITH HIGH POPS BOTH FRIDAY AND SATURDAY. DONT
EXPECT CONTINUOUS RAIN THROUGH THE PERIOD...BUT RATHER SEVERAL
ROUNDS OF CONVECTIVE DEVELOPMENT. EXACT TIMING WILL REMAIN DIFFICULT.

SWODY1/2 HAS MOST OF NORTH TEXAS IN A SLIGHT RISK FOR SEVERE WEATHER
TODAY AND FRIDAY...AND GIVEN THE UNSTABLE CONDITIONS/STEEPENING
LAPSE RATES...THAT SEEMS REASONABLE WITH HAIL/WIND BEING PRIMARY
THREATS. WILL HAVE TO WATCH STORMS CLOSELY THAT DEVELOP ALONG
OUTFLOW BOUNDARY NEAR RED RIVER TODAY...WHERE LOW LEVEL FLOW WILL
REMAIN BACKED INTO THE WEAK SFC LOW. COULD SEE AN ISOLATED SPIN UP
IN THIS AREA. OF GREATER CONCERN THROUGH SATURDAY WILL BE THE
POTENTIAL FOR HEAVY RAINFALL. WIND PROFILES WILL SUPPORT SLOW STORM
MOTIONS...AND LOCALIZED FLASH FLOODING WILL BECOME A PROBLEM WITH
ANY SLOW MOVING STORMS. GIVEN UNCERTAINTY IN TIMING/LOCATION WILL
HOLD OFF ON ANY FLOOD WATCH FOR NOW. WILL HAVE 2-4 INCHES OF QPF IN
THE GRIDDED FORECAST THROUGH LATE SATURDAY HOWEVER FOR MOST OF THE
AREA.

CONFIDENCE IN FORECAST BEYOND MONDAY IS EXTREMELY LOW. GLOBAL
MODELS HAVE FLOPPED THEIR FORECASTS...WITH MOST OF THE GUIDANCE
NOW SHOWING A HIGH AMPLITUDE TROF OUT WEST BY THE MIDDLE OF NEXT
WEEK. GFS SHOWS A LARGE RIDGE. GIVEN THE SPREAD...AND CONSENSUS
TOWARD A TROF...WILL LEAVE ISOLATED POPS IN THROUGH THE MIDDLE OF
THE WEEK...AND NOT SHOW THE STRONG FRONTAL PASSAGE AS THE GFS
SHOWS ON TUESDAY.

NOTE TO USERS...THE GRANGER (CENTRAL TEXAS) 88D DATA IS UNAVAILABLE
DUE TO A MAJOR COMMS OUTAGE IN CENTRAL TEXAS.  PHONE LINE
TECHNICIANS ARE WORKING ON THE PROBLEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  93  73  89  71  87 /  60  60  70  60  60
WACO, TX              95  75  90  70  88 /  50  50  60  60  60
PARIS, TX             88  70  87  69  86 /  50  60  60  50  60
DENTON, TX            92  71  89  69  87 /  60  60  70  60  60
MCKINNEY, TX          90  70  88  70  87 /  60  70  60  60  60
DALLAS, TX            93  73  88  70  87 /  60  60  60  60  60
TERRELL, TX           92  71  88  69  87 /  60  60  60  60  60
CORSICANA, TX         93  72  89  71  88 /  60  60  60  60  60
TEMPLE, TX            94  74  91  71  89 /  50  50  60  60  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/91/05
Hazardous weather outlook, Jun 14, 3:37 AM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CDT THU JUN 14 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150845-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
337 AM CDT THU JUN 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
LATER THIS AFTERNOON AND THROUGH TONIGHT...AS A SLOW-MOVING UPPER LEVEL
SYSTEM MOVES SOUTHEAST TOWARD NORTH TEXAS. THE GREATEST RISK FOR SEVERE
WEATHER...INCLUDING DAMAGING WINDS AND A TORNADO OR TWO WILL BE IN THE
IMMEDIATE VICINITY OF THE RED RIVER VALLEY...WHERE SURFACE WINDS WILL
BE MORE EASTERLY NEAR A SURFACE LOW MOVING ACROSS SOUTHERN OKLAHOMA.

ELSEWHERE...DAMAGING WINDS...MARGINALLY SEVERE HAIL...AND VERY HEAVY
RAINFALL TO BETWEEN 1 AND 3 INCHES WILL BE POSSIBLE. LOCALIZED FLASH
FLOODING WILL BE A THREAT...ESPECIALLY ACROSS WESTERN SECTIONS OF NORTH
TEXAS WHERE PREVIOUS HEAVY RAINS HAVE OCCURRED THE PAST 24 HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS CONTAINING HEAVY RAINFALL
FRIDAY AND SATURDAY...WITH CHANCES LINGERING INTO SUNDAY AND MONDAY.
LOCALIZED HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE...ALONG WITH
AN ISOLATED SEVERE WEATHER THREAT. THE SAME UPPER LEVEL DISTURBANCE
WILL LINGER OVER THE AREA WITH NUMEROUS SHOWERS AND THUNDERSTORMS
EACH DAY FRIDAY AND SATURDAY...LINGERING INTO EARLY SUNDAY.

A COLD FRONT WILL MOVE INTO NORTH TEXAS TUESDAY. WIDELY SCATTERED
THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT. TOO MUCH
UNCERTAINTY EXISTS TO ASSESS THE SEVERE WEATHER POTENTIAL THIS FAR
OUT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH
TONIGHT...ESPECIALLY BETWEEN INTERSTATE 20 AND THE RED RIVER
VALLEY.

05/

In the hours before

Special weather statement, Jun 14, 1:22 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
122 PM CDT THU JUN 14 2007

TXZ116-117-130-131-141845-
PALO PINTO TX-PARKER TX-HOOD TX-ERATH TX-
122 PM CDT THU JUN 14 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL ERATH COUNTY
  NORTHWESTERN HOOD COUNTY
  SOUTHEASTERN PALO PINTO COUNTY
  SOUTHWESTERN PARKER COUNTY

AT 122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF GRANBURY...MOVING NORTHEAST
AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE LIPAN AND OAK TRAIL SHORES.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM CONTINUES TO INTENSIFY...A SEVERE THUNDERSTORM WARNING
MAY BE NEEDED.

LAT...LON 3262 9835 3233 9820 3252 9771 3274 9793

82/JLD
Special weather statement, Jun 14, 1:28 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
128 PM CDT THU JUN 14 2007

TXZ094-141930-
FANNIN TX-
128 PM CDT THU JUN 14 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY

AT 128 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF BONHAM...MOVING NORTHEAST AT 5
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...LEONARD AND BONHAM STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3354 9638 3335 9629 3345 9585 3383 9611

82/JLD
Special weather statement, Jun 14, 1:34 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
134 PM CDT THU JUN 14 2007

TXZ158-141900-
BELL TX-
134 PM CDT THU JUN 14 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BELL COUNTY

AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BELTON...MOVING NORTHEAST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...LITTLE
RIVER-ACADEMY AND TEMPLE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3102 9756 3087 9742 3102 9726 3116 9743

82/JLD
Special weather statement, Jun 14, 1:59 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
159 PM CDT THU JUN 14 2007

TXZ158-141930-
BELL TX-
159 PM CDT THU JUN 14 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BELL COUNTY

AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 3 MILES EAST OF HARKER HEIGHTS...AND 5 MILES
NORTHWEST OF LITTLE RIVER ACADEMY....MOVING NORTHEAST AT 15 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BELTON...MORGANS POINT
RESORT...NOLANVILLE...TEMPLE AND TROY.

WIND GUSTS TO 40 MPH AND 1/2 INCH HAIL CAN BE EXPECTED FROM THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3109 9766 3097 9762 3101 9724 3126 9731
Special weather statement, Jun 14, 2:26 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
226 PM CDT THU JUN 14 2007

TXZ175-142030-
ROBERTSON TX-
226 PM CDT THU JUN 14 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL ROBERTSON COUNTY

AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF MARLIN...MOVING SOUTHEAST
AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BREMOND.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3113 9680 3103 9660 3114 9642 3123 9659

82/JLD
Special weather statement, Jun 14, 2:29 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 PM CDT THU JUN 14 2007

TXZ093-142000-
GRAYSON TX-
229 PM CDT THU JUN 14 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL GRAYSON COUNTY

AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF DENISON...MOVING NORTH AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE POTTSBORO.

PEA-SIZED HAIL...WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED FROM THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAKE TEXOMA.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3373 9689 3370 9668 3397 9659 3400 9686

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:40 PM CDTFlash Flood WarningFWDFannin, Hunt2 hr
Jun 13, 8:29 PM CDTSpecial Weather StatementFWDCollin31 min
Jun 13, 8:49 PM CDTFlash Flood WarningFWDCollin86 min
Jun 13, 11:05 PM CDTSpecial Weather StatementFWDEastland25 min
Jun 14, 12:23 AM CDTSpecial Weather StatementFWDPalo Pinto37 min
Jun 14, 1:23 AM CDTSpecial Weather StatementFWDParker67 min
Jun 14, 12:27 PM CDTSpecial Weather StatementFWDErath33 min
Jun 14, 12:59 PM CDTSpecial Weather StatementFWDLamar31 min
Jun 14, 1:04 PM CDTSpecial Weather StatementFWDFalls26 min
Jun 14, 1:12 PM CDTSevere Thunderstorm WarningFWDFreestone, Navarro63 min
Jun 14, 1:14 PM CDTSevere Thunderstorm WarningFWDFalls61 min
Jun 14, 1:22 PM CDTSpecial Weather StatementFWDHood23 min
Jun 14, 1:28 PM CDTSpecial Weather StatementFWDFannin62 min
Jun 14, 1:34 PM CDTSpecial Weather StatementFWDBell26 min
Jun 14, 1:59 PM CDTSpecial Weather StatementFWDBell31 min
Jun 14, 2:20 PM CDTSevere Thunderstorm WarningFWDBell55 min
Jun 14, 2:26 PM CDTSpecial Weather StatementFWDRobertson64 min
Jun 14, 2:52 PM CDTSpecial Weather StatementFWDLeon23 min
Jun 14, 2:55 PM CDTSevere Thunderstorm WarningFWDLeon35 min
Jun 14, 2:58 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
Jun 14, 3:00 PM CDTSevere Thunderstorm WarningFWDErath45 min
Jun 14, 3:04 PM CDTSpecial Weather StatementFWDFannin56 min
Jun 14, 3:15 PM CDTSevere Thunderstorm WarningFWDRobertson45 min
Jun 14, 3:26 PM CDTSpecial Weather StatementFWDBosque34 min
Jun 14, 3:31 PM CDTSpecial Weather StatementFWDHopkins29 min
Jun 14, 3:35 PM CDTSevere Thunderstorm WarningFWDCoryell25 min
Jun 14, 3:56 PM CDTSevere Thunderstorm WarningFWDLampasas49 min
Jun 14, 4:12 PM CDTSpecial Weather StatementFWDBosque33 min
Jun 14, 4:15 PM CDTSevere Thunderstorm WarningFWDBosque45 min
Jun 14, 4:20 PM CDTSevere Thunderstorm WarningFWDComanche55 min
Jun 14, 4:33 PM CDTSevere Thunderstorm WarningFWDHill33 min
Jun 14, 4:43 PM CDTSevere Thunderstorm WarningFWDLampasas47 min
Jun 14, 5:01 PM CDTSpecial Weather StatementFWDCoryell29 min
Jun 14, 5:06 PM CDTSpecial Weather StatementFWDErath24 min
Jun 14, 5:08 PM CDTSpecial Weather StatementFWDBosque37 min
Jun 14, 5:13 PM CDTSpecial Weather StatementFWDBell32 min
Jun 14, 5:18 PM CDTSpecial Weather StatementFWDHamilton27 min
Jun 14, 5:26 PM CDTSpecial Weather StatementFWDCoryell34 min
Jun 14, 5:57 PM CDTSpecial Weather StatementFWDBell33 min
Jun 14, 6:07 PM CDTSpecial Weather StatementFWDBosque23 min
Jun 14, 6:28 PM CDTSpecial Weather StatementFWDMontague32 min
Jun 14, 6:52 PM CDTSpecial Weather StatementFWDMontague23 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.